# SDR 9512182290

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290US
- Make and model: Boeing 727251
- Aircraft serial: 21387
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65224462
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT TO MSP, THE NR 2 ENGINE FIRE WARNING SYSTEM ACTIVATED MOMENTARILY.  A PRECAUTIONARY SHUTDOWN WAS ACCOMPLISHED ON NR 2 ENGINE.  THE FLIGHT CONTINUED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  A LEAK WAS FOUND IN THE NR 3 START BLEED AIR DUCT.  MAINTENANCE REPLACED THE DUCT AND CHECKED THE SYSTEM FOR LEAKS, NONE FOUND.  OPERATIONAL CHECKS WERE OK, AIRCRAFT RETURNED TO SERVICE.
